# SDR EISA97099

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 5224280108
- Condition: Inop
- Location: Nr 1 Vhf
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPART NR 1 VHF NAV INOP, RETURNED TO DFW.  REPLACED NR 1 NAV RECEIVER.  (M)
